# SDR DALA2022122908468

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 73,148 hours, 27,628 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Control Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AMDS 2040-0191-4L STEP 17, THE MODE SELECTOR LEVER DOES NOT RETURN COMPLETELY TO THE DISARMED POSITION AFTER OPENING THE DOOR WITH THE EXTERIOR HANDLE.     MODE SELECTOR LOCKOUT MECHANISM WAS ADJUSTED IAW AMM 52-11. ARM / DISARM OPERATION CHECK WAS PERFORMED PER AMDS AND THE MODE SELECTOR LEVER RETURNS COMPLETELY TO THE DISARMED POSITION AFTER OPENING THE DOOR WITH THE EXTERIOR HANDLE.
